HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Wavelets and modular inequalities in variable L p spaces

Files in This Item:
pre867.pdf122.75 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84017

Title: Wavelets and modular inequalities in variable L p spaces
Authors: Izuki, Mitsuo Browse this author
Keywords: wavelet
unconditional basis
variable Lp space
Issue Date: 14-Jul-2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 867
Start Page: 1
End Page: 15
Abstract: The aim of this paper is to characterize variable Lp spaces Lp( · )(Rn) using wavelets with proper smoothness and decay. We obtain conditions for the wavelet characterizations of Lp( · )(Rn) with respect to the norm estimates and modular inequalities.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69676
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University